# SDR IPXA2023042592989

- Difficulty date: April 12, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: ARC0502507
- Condition: Corroded
- Location: L/H O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CWHILE WORKING NR-488740 NEED TO REMOVE L/H WING O/B FLAP I/B HINGE FOR REPLACEMENT.REPLACED CORRODED HINGE BRACKET ASSY ON THE L/H WING O/B FLAP I/B HINGE IAW AMM 57-53-01-400-801. (MINOR)
